Share:


Algorithms for numerical solving of 2D anomalous diffusion problems

Abstract

Fractional analog of the reaction diffusion equation is used to model the subdiffusion process. Diffusion equation with fractional Riemann–Liouville operator is analyzed in this paper. We offer finite-difference methods that can be used to solve the initial-boundary value problems for some time-fractional order differential equations. Stability and convergence theorems are proved.

Keyword : subdiffusion process, fractional order differential equation

How to Cite
Abrashina-Zhadaeva, N., & Romanova, N. (2012). Algorithms for numerical solving of 2D anomalous diffusion problems. Mathematical Modelling and Analysis, 17(3), 447-455. https://doi.org/10.3846/13926292.2012.686123
Published in Issue
Jun 1, 2012
Abstract Views
269
PDF Downloads
156
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.